Authors: Jojić, Duško
Nekrasov, Ilya
Panina, Gaiane
Živaljević, Rade 
Title: Alexander r-tuples and bier complexes
Journal: Publications de l'Institut Mathematique
Volume: 104
Issue: 118
First page: 1
Last page: 22
Issue Date: 1-Jan-2018
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM1818001J
Abstract: 
We introduce and study Alexander r-tuples K = 〈K i 〉 i=1r of simplicial complexes, as a common generalization of pairs of Alexander dual complexes (Alexander 2-tuples) and r-unavoidable complexes of [3] and [11]. In the same vein, the Bier complexes, defined as the deleted joins K Δ* of Alexander r-tuples, include both standard Bier spheres and optimal multiple chessboard complexes (Section 2.2) as interesting, special cases. Our main results are Theorem 4.1 saying that (1) the r-fold deleted join of Alexander r-tuple is a pure complex homotopy equivalent to a wedge of spheres, and (2) the r-fold deleted join of a collective unavoidable r-tuple is (n - r - 1)-connected, and a classification theorem (Theorem 5.1 and Corollary 5.1) for Alexander r-tuples and Bier complexes.
Keywords: Alexander duality | Bier spheres | Chessboard complexes | Discrete Morse theory | Unavoidable complexes
Publisher: Mathematical Institute of the SASA
Project: Russian Science Foundation, grant 16-11-10039
Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Topology, geometry and global analysis on manifolds and discrete structures 

Show full item record

SCOPUSTM   
Citations

6
checked on Jan 29, 2023

Page view(s)

27
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.